MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 19191
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by xxx that the needle did not move forward when the pod was activated; this indicates a needle mechanism failure.The pod was not worn.No impact to the patient's glucose level was reported.
 
Additional Manufacturer Narrative
According to the complainant the device will not be available for investigation because it was discarded by the patient.Lot release records were reviewed and the product lot met all acceptance criteria.We are unable to confirm or determine the root cause of the reported needle mechanism failure.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24757836
Report Number3014585508-2026-17429
Device Sequence Number12947560
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033(11)250728(17)270728(10)L72520
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Device Lot NumberL72520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/01/2026
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown